# SDR ASAA2013121296870

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,648 hours, 4,466 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005348
- Condition: Failed
- Location: Flight Manage
- Part time: 14,642 hours, 4,465 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S NAV DISPLAY SHOWED VTK AND MAP.  BOTH CDUS DISPLAYED MENU PAGE WITHOUT FMC. RAN FMC FAIL CHECKLIST AND COMPLETED WITH FMC SOURCE ON RT.  FMC -LT ON POS SHIFT PAGE IS BLANK.  ACFT GROUNDED.  REMOVED DISCREPANT LT FMC COMPUTER IAW AMM 34-61-02. INSTALLED SERVICEABLE FMC COMPUTER REF AMM TASK 34-61-02. PERFORM SYS OPS TEST REF AMM TASK 32-61-00-710-801. GROUND VERIFICATION CHECKS SUCCESSFUL.  ACFT OK FOR SERVICE.
